I have been put on 900 mls of lithium and also I take 2mlg of clonasapam for sleep! the issue with me is I take a suppliment called glycocarb to give me energy to work out! Now the thing is after about 2 and a half hours it totally wears off and leaves me feeling like a lump, time goes by super slow and I cant wait for the day to end! the stuff works great for exersise but it is throwing me into a major vegatable afterwords! It contains 800 calories a scoop and its way cheaper than alot of other things on the market! what to do whats the option? I need the energy to exersise too! but cant carry on forever like this!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...